# SDR 07FDEA01965

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Part number: ALC742117
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR TRAILING EDGE DENTED AT MID-SECTION AREA.  REMOVED DAMAGED SECTION OF LEFT INBOARD ELEVATOR PER DC/MD10 SRM 51-31-01 VOL 11.  RECEIVED NEW TRAILING EDGE WEDGE SECTION, LOCATED AND DRILLED HOLES  PER DC/MD10 SRM 51-31-01 PARAG 2 VOL11.  ALODINED AND PRIMED PER DC/MD10 SRM   51-21-01 PARAG 31, VOL 11; 51-21-01 PARAG 24 VOL 11.  INSTALLED TRAILING EDGE PER MD/DC10 SRM 51-31-01 VOL 11.  PAINTED WEDGED SURFACE PER MD/DC10 SRM 51-21-02 PARAG 2J VOL11.
